# SDR DXTA200702585

- Difficulty date: October 30, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N316QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600516
- Aircraft time: 7,473 hours, 6,183 cycles
- Engine: Pwa JT15D5
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Bypassing
- Location: Rt Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOTS RT BRAKE PEDAL GOES SOFT AFTER 15-20 SEC OF INITIAL BRAKE APPLICATION.  (LOSSED APPX 2-3 INCHES OF PEDAL TRAVEL).  INSTALLED 1EA NEW PILOTS RH BRAKE MASTER CYLINDER AND BLED SYSTEM. OPERATED ENGINES AND TAXI CHECKED NORM, WORK DONE IAW C560 M/M 32-42-02, 32-42-00 AND P.O.H.
